# SDR IPXA2017012313137

- Difficulty date: January 13, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 27,671 hours, 18,621 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545795
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3, MAIN DECK FLOOR PANEL 231XJF DAMAGED. FABRICATED NEW FLOOR PANEL 231XJF PER SREO B757-5320-9692-I MATERIAL A402H-48X144 BATCH2994680.
